skin-hair-icon
I have used panderm plus cream ,now i am
I have used panderm plus cream ,now i am facing the side effects kindly suggest me
9477 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please stop using panderm cream as it contains strong steroids which will cause serious side effects. Steroid induced pimples, photosensitivity that is sun sensitivity, rosacea that is red face, atrophy that is skin thinning, stretch marks, pigmentation, dryness, severe itching and hair growth on the face etc to name a few side effects. Reports of skin cancer are also there. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please call me or send photos through online consult option for proper examination and treatment.,,,
Answered
Flag this Answer
Flag this answer
10/12 people found this helpful
Was this answer helpful?

This question featured in :

Meganeuron od plus uses Melalite xl cream used
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.